About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 560258, 9 pages
http://dx.doi.org/10.1155/2013/560258
Research Article

Fixed Point of a New Three-Step Iteration Algorithm under Contractive-Like Operators over Normed Spaces

1Department of Mathematical Engineering, Faculty of Chemistry-Metallurgical, Yildiz Technical University, Davutpasa Campus, Esenler, 34210 Istanbul, Turkey
2Department of Mathematics, Faculty of Science and Letters, Yildiz Technical University, Davutpasa Campus, Esenler, 34220 Istanbul, Turkey

Received 2 September 2013; Accepted 14 October 2013

Academic Editor: S. A. Mohiuddine

Copyright © 2013 Vatan Karakaya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, O. O'Regan, and D. R. Sahu, “Iterative construction of fixed points of nearly asymptotically non expansive mappings,” Journal of Nonlinear and Convex Analysis, vol. 8, no. 1, pp. 6179–6189, 2007.
  2. V. Berinde, “On the convergence of the Ishikawa iteration in the class of quasi contractive operators,” Acta Mathematica Universitatis Comenianae, vol. 73, no. 1, pp. 119–126, 2004. View at Zentralblatt MATH · View at Scopus
  3. R. Chugh and V. Kumar, “Strong convergence of SP iterative scheme for Quasi-contractive operators,” International Journal of Computer Applications, vol. 31, no. 5, pp. 21–27, 2011.
  4. R. Chugh, V. Kumar, and S. Kumar, “Strong convergence of a new three step iterative scheme in Banach space,” American Journal of Computational Mathematics, vol. 2, pp. 345–357, 2012. View at Publisher · View at Google Scholar
  5. F. Gürsoy, V. Karakaya, and B. E. Rhoades, “The equivalence among new multistep iteration, S-iteration and some other iterative schemes,” http://arxiv.org/pdf/1211.5701.pdf.
  6. S. Ishikawa, “Fixed points by a new iteration method,” Proceedings of the American Mathematical Society, vol. 44, pp. 147–150, 1974. View at Publisher · View at Google Scholar
  7. W. R. Mann, “Mean value methods in iterations,” Proceedings of the American Mathematical Society, vol. 4, pp. 506–510, 1953. View at Publisher · View at Google Scholar
  8. M. A. Noor, “New approximation schemes for general variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 251, no. 1, pp. 217–229, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. M. Olantiwo, “Some stability and strong convergence results for the Jungck-Ishikawa iteration process,” Creative Mathematics and Informatics, vol. 17, pp. 33–42, 2008.
  10. W. Phuengrattana and S. Suantai, “On the rate of convergence of Mann, Ishikawa, Noor and SP-iterations for continuous functions on an arbitrary interval,” Journal of Computational and Applied Mathematics, vol. 235, no. 9, pp. 3006–3014, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. S. Suantai, “Weak and strong convergence criteria of Noor iterations for asymptotically nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 506–517, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. S. Thianwan, “Common fixed points of new iterations for two asymptotically nonexpansive nonself-mappings in a Banach space,” Journal of Computational and Applied Mathematics, vol. 224, no. 2, pp. 688–695, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. B. E. Rhoades and S. M. Soltuz, “On the equivalence of Mann and Ishikawa iteration methods,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 7, pp. 451–459, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. B. E. Rhoades and S. M. Soltuz, “The equivalence between Mann-Ishikawa iterations and multistep iteration,” Nonlinear Analysis, Theory, Methods and Applications, vol. 58, no. 1-2, pp. 219–228, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. V. Berinde, “Picard iteration converges faster than Mann iteration for a class of quasi-contractive operators,” Fixed Point Theory and Applications, vol. 2004, no. 2, pp. 97–105, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. N. Hussain, A. Rafiq, B. Damjanović, and R. Lazović, “On rate of convergence of various iterative schemes,” Fixed Point Theory and Applications, vol. 2011, p. 45, 2011. View at Publisher · View at Google Scholar
  17. Y. Qing and B. E. Rhoades, “Comments on the rate of convergence between mann and ishikawa iterations applied to zamfirescu operators,” Fixed Point Theory and Applications, vol. 2008, Article ID 387504, 3 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. B. E. Rhoades and S. M. Soltuz, “The equivalence of mann iteration and ishikawa iteration for non-lipschitzian operators,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 42, pp. 2645–2651, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  19. B. E. Rhoades and S. M. Soltuz, “The equivalence between the convergences of Ishikawa and Mann iterations for an asymptotically pseudocontractive map,” Journal of Mathematical Analysis and Applications, vol. 283, no. 2, pp. 681–688, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  20. B. E. Rhoades and S. M. Soltuz, “The equivalence between the Mann and Ishikawa iterations dealing with generalized contractions,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 54653, 5 pages, 2006. View at Publisher · View at Google Scholar
  21. B. E. Rhoades and S. M. Soltuz, “The equivalence between the convergences of Ishikawa and Mann iterations for an asymptotically nonexpansive in the intermediate sense and strongly successively pseudocontractive maps,” Journal of Mathematical Analysis and Applications, vol. 289, no. 1, pp. 266–278, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  22. S. M. Soltuz, “The equivalence of Picard, Mann, and Ishikawa iterations dealing with quasi- contractive operators,” Mathematical Communications, vol. 10, pp. 81–89, 2005.
  23. A. Rafiq, “On the equivalence of Mann and Ishikawa iteration methodes with errors,” Mathematical Communications, vol. 11, pp. 143–152, 2006.
  24. S. M. Soltuz, “The equivalence between Krasnoselkij, Mann, Ishikawa, Noor and multistep iteration,” Mathematical Communications, vol. 12, pp. 53–61, 2007.
  25. X. Zhiqun, “Remarks of equivalence among Picard, Mann, and Ishikawa Iterations in normed spaces,” Fixed Point Theory and Applications, vol. 2007, Article ID 61434, 5 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  26. A. M. Harder and T. L. Hicks, “Stability results for fixed point iteration procedures,” Mathematica Japonica, vol. 33, pp. 693–706, 1988.
  27. A. M. Harder and T. L. Hicks, “A stable iteration procedure for nonexpansive mappings,” Mathematica Japonica, vol. 33, pp. 687–692, 1988.
  28. B. E. Rhoades, “Fixed point theorems and stability results for fixed point iteration procedures,” Indian Journal of Pure and Applied Mathematics, vol. 21, no. 1, pp. 1–9, 1990.
  29. B. E. Rhoades, “Fixed point theorems and stability results for fixed point iteration procedures. II,” Indian Journal of Pure and Applied Mathematics, vol. 24, no. 11, pp. 691–703, 1993.
  30. M. O. Osilike, “Stability results for fixed point iteration procedures,” Journal of Nigerian Mathematical Society, vol. 26, no. 10, pp. 937–945, 1995.
  31. M. O. Osilike and A. Udomene, “Short proofs of stability results for fixed point iteration procedures for a class of contractive-type mappings,” Indian Journal of Pure and Applied Mathematics, vol. 30, no. 12, pp. 1229–1234, 1999. View at Zentralblatt MATH · View at Scopus
  32. M. Ostrowski, “The round-off stability of iterations,” Zeitschrift für Angewandte Mathematik und Mechanik, vol. 47, no. 2, pp. 77–81, 1967. View at Publisher · View at Google Scholar
  33. V. Berinde, Iterative Approximation of Fixed Points, Springer, Berlin, Germany, 2007.
  34. S. L. Singh and B. Prasad, “Some coincidence theorems and stability of iterative procedures,” Computers and Mathematics with Applications, vol. 55, no. 11, pp. 2512–2520, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  35. E. Picard, “Memoire sur la theorie des equations aux derivees partielles et la methode des approximations successives,” Journal de Mathématiques Pures et Appliquées, vol. 6, pp. 145–210, 1890.
  36. C. O. Imoru and M. O. Olatinwo, “On the stability of Picard and Mann iteration processes,” Carpathian Journal of Mathematics, vol. 19, no. 2, pp. 155–160, 2003. View at Zentralblatt MATH · View at Scopus
  37. T. Zamfirescu, “Fix point theorems in metric spaces,” Archiv der Mathematik, vol. 23, no. 1, pp. 292–298, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  38. R. Kannan, “Some results on fixed points,” Bulletin of Calcutta Mathematical Society, vol. 10, pp. 71–76, 1968.
  39. S. K. Chatterjea, “Fixed point theorems,” Comptes Rendus de l'Academie Bulgare des Sciences, vol. 25, pp. 727–730, 1972.
  40. H. Schaefer, “Uber die methode sukzessiver approximationen,” Jahresbericht-Deutsche Mathematiker-Vereinigung, vol. 59, pp. 131–140, 1957.
  41. F. Gürsoy, V. Karakaya, and B. E. Rhoades, “Data dependence results of new multistep and S-iterative schemes for contractive-like operators,” Fixed Point Theory and Applications, vol. 2013, p. 76, 2013. View at Publisher · View at Google Scholar